# SDR DALA2023092207830

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 52,505 hours, 25,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 EXIT ROW EXIT SIGN FELL OFF DURING DEPLANING. CORRECTIVE ACTION: RESECURED EXIT SIGN COVER AS REQ'D. (5365964)
